# SDR CALA9800837

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM LOWER ATTACH BORE FOR SWING LINK FORWARD AND AFT FACES CORRODED.  REMOVED CORROSION, PEENED AREA, ALODINED AND PRIMED AREA, FABRICATED AND INSTALLED BUSHINGS PER EC/RA 5740-01841.
